# SDR AALA201710139011

- Difficulty date: October 12, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 9,566 hours, 2,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW. CHARGED THE L1 DOOR CYLINDER IAW AMM 52-10-00.
